# SDR 2006UALA01790

- Difficulty date: September 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 41,010 hours, 7,785 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 19C, 22C, 24C & 32C IS OUT.  RELAMPED EEL LIGHTS AT SEATS 19C, 22C, 24C & 32C.  ALL POSITIONS, OP CHECK GOOD.
